Some integral inequalities of Hölder and Minkowski type

Volume 108 / 2007

Ondrej Hutník Colloquium Mathematicum 108 (2007), 247-261 MSC: Primary 26D15. DOI: 10.4064/cm108-2-7

Abstract

A number of integral inequalities of Hölder and Minkowski type involving a class of generalized weighted quasi-arithmetic means in integral form is established. Some well known inequalities and their generalizations are derived as consequences of our results.

Authors

  • Ondrej HutníkInstitute of Mathematics
    Faculty of Science
    P. J. Šafárik University
    Jesenná 5
    041 54 Košice, Slovakia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image